# SDR SIMA20130410011

- Difficulty date: April 10, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 27,072 hours, 23,185 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE LAST EMERGENCY LIGHT STRIP HAS A BROKEN WIRE ON ACFT SIDE OF CONNECTOR.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED THE CONNECTOR AT SP9502 IAW SWPM 20-50-00. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
